MAUDE Adverse Event Report: VYAIRE MEDICAL VELA VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

VYAIRE MEDICAL VELA VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number VELA
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/17/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Vyaire medical file identification: (b)(4).The customer reported that they will not return the defective pcb (printed circuit board) for evaluation.Therefore, no root cause could be determined.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information was received.
 
Event or Problem Description
The customer reported to vyaire medical that the vela ventilator unit has xdcr fault/transducer alarm.The reporter confirmed that there is no patient involvement associated on this event.

Brand Name
VELA VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VYAIRE MEDICAL
510 technology dr
irvine IL 92618
MDR Report Key12471278
Report Number2021710-2021-14568
Device Sequence Number17328265
Product Code CBK
UDI-Device Identifier10846446001600
UDI-Public(01)10846446001600(11)20100607
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K093094
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVELA
Device Catalogue Number16530-00
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/17/2021
Initial Report FDA Received Date09/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1